Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hot flashes, sweats, low temperature, blurred vision, headaches, loss of vision, shivering. Cure for symptoms?

I am a 22 year old female. I have been having hot flashes, sweats, very low temperature (96-97), fever (99-100), blurred vision , headaches, migraines, loss of vision at times, confusion and disorientation, shivers and shaking (often after eating), sometimes passing out, dropping things out of my hands without any notice several times a day, dizziness , extreme fatigue , etc, etc.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Journally hot flashes , low temprature exctra are related to menoposal symptoms.. if ur periods r irregular then u have to do hormonal therap (pillS).i don't know r u merried? If u r taking any birthcontrol pills plz stop it..sometimes it will main cause for it.... and take multivitamin regular...improve ur heamoglobin level if it
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor